zbMATH — the first resource for mathematics

Existence and multiplicity results for nonlinear elliptic problems with linear part at resonance. The case of the simple eigenvalue. (English) Zbl 0393.35032

35J65 Nonlinear boundary value problems for linear elliptic equations
35P30 Nonlinear eigenvalue problems and nonlinear spectral theory for PDEs
Full Text: DOI
[1] Agmon, S.; Douglis, A.; Nirenberg, L.; Agmon, S.; Douglis, A.; Nirenberg, L., Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions, II, Comm. pure appl. math., Comm. pure appl. math., 17, 36-92, (1964) · Zbl 0123.28706
[2] Ahmad, S.; Lazer, A.A.; Paul, J.L., Elementary critical point theory and perturbations of elliptic boundary value problems at resonance, Ind. univ. math. J., 25, 933-944, (1976) · Zbl 0351.35036
[3] Ambrosetti, A., On the existence of multiple solutions for a class of nonlinear boundary value problems, (), 195-204 · Zbl 0273.35037
[4] {\scA. Ambrosetti and G. Mancini}, Some remarks on nonlinear elliptic problems, in “Proceedings of a Seminar on Applications of Nonlinear Functional Analysis to Differential Equations,” to appear. Note added in proof. Prof. Vidossich has communicated to us that the Proceedings quoted in [4] will not appear.
[5] Ambrosetti, A.; Prodi, G., On the inversion of some differentiable mappings with singularities between Banach spaces, Ann. mat. pura appl., 93, 231-247, (1972) · Zbl 0288.35020
[6] Berger, M.S., An eigenvalue problem for nonlinear elliptic partial differential equations, Trans. amer. math. soc., 120, 145-184, (1956) · Zbl 0142.08402
[7] Berger, M.S., On von Karman’s equations and the buckling of a thin elastic plate. I.the clamped plate, Comm. pure appl. math., 20, 687-719, (1967) · Zbl 0162.56405
[8] Berger, M.S.; Fife, P.C., On von Karman’s equations and the buckling of a thin elastic plate, Bull. amer. math. soc., 72, 1006-1011, (1966) · Zbl 0146.22103
[9] Berger, M.S.; Podolak, E., On the solutions of a nonlinear Dirichlet problem, Ind. univ. math. J., 24, 837-846, (1975) · Zbl 0329.35026
[10] Brezis, H., On the range of the sum of nonlinear operators, () · Zbl 0333.47024
[11] Cronin, J., Equations with bounded nonlinearities, J. differential equations, 14, 581-596, (1973) · Zbl 0251.34049
[12] De Simon, L.; Torelli, G., Soluzioni periodiche di equazioni a derivate parziali di tipo iperbolico non lineari, (), 380-401 · Zbl 0198.13704
[13] Fučik, S., Further remark on a theorem by E. M. landesman and A. C. lazer, Comment. math. univ. carolinae, 15, 259-271, (1974) · Zbl 0282.47022
[14] Fučik, S., Remarks on a result by A. ambrosetti and G. Prodi, Boll. un. mat. ital., 11, 259-267, (1975) · Zbl 0303.35037
[15] Fučik, S.; Kučera, M.; Nečas, J., Ranges of nonlinear asymptotically linear operators, J. differential equations, 17, 375-394, (1975) · Zbl 0299.47035
[16] {\scS. Fučik and M. Krbeč}, Boundary value problems with bounded nonlinearity and general null space of the linear part, Math. Z., to appear.
[17] Hess, P., On a theorem by landesman and lazer, Ind. univ. math. J., 23, 827-829, (1974) · Zbl 0259.35036
[18] {\scP. Hess}, A remark on a preceding paper of Fučik and Krbeč, Math. Z., to appear.
[19] Kasdan, J.L.; Warner, F.W., Remarks on quasilinear elliptic equations, Comm. pure appl. math., 28, 567-597, (1975) · Zbl 0325.35038
[20] Nečas, J., LES méthodes directes en théorie des équations elliptic, (1967), Mason Paris · Zbl 1225.35003
[21] Landesman, E.A.; Lazer, A.C., Nonlinear perturbations of linear elliptic boundary value problems at resonance, J. math. mech., 19, 609-623, (1970) · Zbl 0193.39203
[22] Nirenberg, L., An application of generalized degree to a class of nonlinear problems, ()
[23] {\scE. Podolak}. On the range of operator equation with an asymptotically nonlinear term, Preprint. · Zbl 0353.47035
[24] Pohozaev, S.I., Eigenfunctions of the equations \(Δu + λƒ(u) = 0\), Sov. math. dokl., 6, 1408-1411, (1965) · Zbl 0141.30202
[25] Prodi, G.; Ambrosetti, A., Analisi non lineare, quad. I, Quad. mat. scuola norm. sup. Pisa, (1973) · Zbl 0352.47001
[26] Rabinowitz, P.H., Variational methods for nonlinear elliptic eigenvalue problems, Ind. univ. math. J., 23, 729-754, (1974) · Zbl 0278.35040
[27] {\scP. H. Rabinowitz}, Some minimax theorems and applications to nonlinear partial differential equations, Preprint. · Zbl 0466.58015
[28] Schechter, M., A nonlinear elliptic boundary value problem, Ann. scuola norm. sup. Pisa, 27, 707-716, (1973) · Zbl 0302.35044
[29] Williams, S.A., A sharp sufficient condition for solution of a nonlinear elliptic boundary value problem, J. differential equations, 8, 580-586, (1970) · Zbl 0209.13003
[30] Cesari, L., Alternative methods in nonlinear analysis, (), 95-148 · Zbl 0144.13702
[31] Dancer, E.N., On a nonlinear elliptic boundary value problem, Bull. austral. math. soc., 12, 399-405, (1975) · Zbl 0297.35031
[32] {\scE. N. Dancer}, On the Dirichlet problem for weakly nonlinear elliptic partial differential equations, Proc. Roy. Soc. Edinburgh Sect. A, to appear. · Zbl 0466.35038
[33] De Figueiredo, D.G., On the range of nonlinear operators with linear asymptotes which are not invertible, Comment. math. univ. carolinae, 15, 415-428, (1974) · Zbl 0296.35038
[34] Fučik, S., Remarks on some nonlinear boundary value problem, Comment. math. univ. carolinae, 4, (1976) · Zbl 0353.34023
[35] {\scS. Fučik}, Remarks on superlinear boundary value problems, Bull. Austral Math. Soc., to appear.
[36] Fučik, S., Nonlinear equations with noninvertible linear part, Czechoslovak math. J., 99, 467-495, (1974) · Zbl 0315.47038
[37] {\scE. Podolak}, A note on the existence of more than one solution for asymptotically linear equations, Comment. Math. Univ. Carolinae, to appear. · Zbl 0347.47036
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.